Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Body rashes while suffering from pityroasis rosea

Hello... My doctor said i have pityroasis rosea, due what she called a herald patch with little bumps which look like an insect bite... She said i need not worry, it will go away on its own after sometime. My doctor prescribed betamethasone lotion for rash and cetirizine hc for itchiness. My problem is the rash are on my neck and arms now.... How can i make it go away the soonest time possible... I think i have this for more or less 4 weeks and its all over my body... Hope you can help me... Thank you
Asked On : Tue, 10 Apr 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Pityriasis rosea will usually go away in 6 to 8 weeks without treatment. But as you have itching, you can continue using cetrizine and betamethasone.
You can continue following tips.
Avoid taking hot showers or baths. Keep the water as cool as you can tolerate.
Try an oatmeal bath, such as Aveeno Colloidal Oatmeal bath, to help relieve itching.
Exposing the rash to sunlight may make it go away more quickly.
Apply a moisturizer or calamine lotion to the skin while it is damp.[ when you stop betamethasone].
Wear cotton or silk clothing. Avoid wearing wool and acrylic fabrics next to your skin.
Use as little soap as possible. Use gentle soaps, such as Basis, Cetaphil, Dove, or Oil of Olay.
Avoid deodorant soaps when you have a rash.
Take care.

Best regards,
Dr. Neelam.
Answered: Tue, 10 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor